# SDR RAIA990714

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379305A77
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

COU - FLT 7030 - LEFT HYDRAULIC PUMP FAILED IN CRUISE, THEN RIGHT HYDRAULIC PUMP FAILED ON SHORT FINAL.  MAINTENANCE REPLACED HYDRAULIC LINE FOR LEFT ENGINE HYDRAULIC PUMP.  (X)
